# SDR UALA2009092903069

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,262 hours, 7,954 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Prox Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'EICAS MSG LE SLAT ASYM' DISPLAYED.  REMOVED PSEU & CHECKED S282 WITH LCR METER.  RESISTANCE TOO HIGH, 24.17 OHMS, MUST BE LESS THAN 20 OHMS.  REPLACED S282.  NOW MEASURES 22.63 OHMS, S276 MEASURES 17 OHMS.  NEED TO CHECK WIRING FROM PSEU TO S282 TO LOCATE CAUSE OF HIGH RESISTANCE.  REPLACED S282.  CHECKED SENSOR.  SECURED WIRING AT S282 L- L/E SLAT SENSOR, OP CHECKED GOOD ON FLAP-SLAT CYCLE, NO FAULTS.
